Permutation Betting Markets: Singleton Betting with Extra Information

TitlePermutation Betting Markets: Singleton Betting with Extra Information
Publication TypeJournal Article
Year of Publication2011
AuthorsGhodsi, Mohammad, Mahini Hamid, Mirrokni Vahab S., and Zadimoghaddam Morteza
JournalAlgorithmica
Volume60
Pagination853–876
URLhttp://dx.doi.org/10.1007/s00453-009-9378-0
DOI10.1007/s00453-009-9378-0
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.